Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27274
Title: Pressure Recovery for Weakly Over-Penalized Discontinuous Galerkin Methods for the Stokes Problem
Authors: Yang, M
Liu, J
Lin, Y 
Keywords: Discontinuous Galerkin methods
Nonconforming finite elements
Pressure recovery
Stokes problem
Weak over-penalization (WOP)
Issue Date: 2015
Publisher: Springer New York LLC
Source: Journal of scientific computing, 2015, v. 63, no. 3, p. 699-715 How to cite?
Journal: Journal of Scientific Computing 
Abstract: In this paper, two postprocessing procedures for pressure recovery are proposed and analyzed for the weakly over-penalized discontinuous Galerkin methods developed in Liu in SIAM J Numer Anal 49:2165–2181, 2011 for the Stokes problem in two dimensions. These pressure recovery procedures are just elementwise calculations, benefiting from the weak over-penalization in the corresponding velocity schemes. There is no need for solving any discrete linear system in pressure recovery. It is proved that these recovery procedures have optimal order of convergence rates in the L2-norm for the numerical pressure. Three benchmark examples are tested to illustrate the accuracy and efficiency of these procedures.
URI: http://hdl.handle.net/10397/27274
ISSN: 0885-7474
DOI: 10.1007/s10915-014-9911-4
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Jun 19, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Jun 23, 2017

Page view(s)

22
Last Week
0
Last month
Checked on Jun 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.